No Cover Image

Journal article 930 views

Numerical approximation of stationary distributions for stochastic partial differential equations

Jianhai Bao, Chenggui Yuan Orcid Logo

Journal of Applied Probability, Volume: 51, Issue: 3, Pages: 858 - 873

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1239/jap/1409932678

Published in: Journal of Applied Probability
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 858
End Page: 873